Alert archive / Virginia / Gale Warnings in 2016

Gale Warning 2, NWS Baltimore/Washington

January 10, 2016

NWS Baltimore/Washington issued this gale warning at Jan 10, 2016, 9:59 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2016, 9:59 AM EST (14:59 UTC)
Expired
Jan 10, 2016, 9:18 PM EST
In force
11 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

211 
WHUS71 KLWX 101459
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
959 AM EST SUN JAN 10 2016

ANZ530>543-102300-
/O.EXT.KLWX.SC.Y.0005.000000T0000Z-160110T1500Z/
/O.NEW.KLWX.GL.W.0002.160110T1500Z-160111T1100Z/
/O.NEW.KLWX.SC.Y.0006.160111T1100Z-160111T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
959 AM EST SUN JAN 10 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM EST MONDAY.

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
393 
WHUS71 KLWX 101733
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1233 PM EST SUN JAN 10 2016

ANZ530>543-110145-
/O.CON.KLWX.GL.W.0002.000000T0000Z-160111T1100Z/
/O.CON.KLWX.SC.Y.0006.160111T1100Z-160111T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
1233 PM EST SUN JAN 10 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
MONDAY...

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
175 
WHUS71 KLWX 102051
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
351 PM EST SUN JAN 10 2016

ANZ530>543-110500-
/O.CON.KLWX.GL.W.0002.000000T0000Z-160111T1100Z/
/O.CON.KLWX.SC.Y.0006.160111T1100Z-160111T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
351 PM EST SUN JAN 10 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
MONDAY...

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
002 
WHUS71 KLWX 102339
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
639 PM EST SUN JAN 10 2016

ANZ530>543-110745-
/O.CON.KLWX.GL.W.0002.000000T0000Z-160111T1100Z/
/O.CON.KLWX.SC.Y.0006.160111T1100Z-160111T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
639 PM EST SUN JAN 10 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EST
MONDAY...

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

* WINDS...34 TO 47 KNOTS WITHIN THE GALE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
599 
WHUS71 KLWX 110218
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
918 PM EST SUN JAN 10 2016

ANZ535-536-111030-
/O.CAN.KLWX.GL.W.0002.000000T0000Z-160111T1100Z/
/O.NEW.KLWX.SC.Y.0007.160111T0218Z-160111T1100Z/
/O.CAN.KLWX.SC.Y.0006.160111T1100Z-160111T2300Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
918 PM EST SUN JAN 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST
MONDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ530>534-537>543-111030-
/O.CAN.KLWX.GL.W.0002.000000T0000Z-160111T1100Z/
/O.EXT.KLWX.SC.Y.0006.160111T0218Z-160111T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
918 PM EST SUN JAN 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE GALE WARNING.

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Jan 10, 3:36 AM EST, 6 hours 23 minutes earlier.

Area forecast discussion, Jan 10, 3:36 AM EST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
336 AM EST SUN JAN 10 2016

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE FROM THE EASTERN GREAT LAKES INTO
ONTARIO TODAY...WITH ITS ASSOCIATED COLD FRONT MOVING ACROSS THE
AREA THIS AFTERNOON. HIGH PRESSURE WILL BUILD INTO THE REGION
TONIGHT THROUGH MONDAY NIGHT...BEFORE A STRONG COLD FRONT MOVES
THROUGH LATE TUESDAY. HIGH PRESSURE WILL ONCE AGAIN BUILD ON
WEDNESDAY...AND MAINTAIN ITSELF ACROSS THE REGION THROUGH THE END
OF THE WORK WEEK. LOW PRESSURE OVER THE SOUTHEAST UNITED STATES
MAY APPROACH THE MID-ATLANTIC ON SATURDAY.

&&

.NEAR TERM /TODAY/...
ATTM THE FCST LOOKS ON A GOOD COURSE. IT WL CONT TO RA FOR THE
OVRNGT HRS. QPF'S OF BTWN 1/2 AND 1 INCH SHOULD BE THE NORM. ATTM
THERE HAS NOT BEEN MUCH OF A RESPONSE ON THE STRM/RVR GAGES.

RA SHOULD BECOME MORE SHOWERY AFTR SUNRISE. THIS WL BE ANOTHER DAY
WHERE WE HV TO BLINK WHEN LOOKING AT THE CALENDAR AS MRNG TEMPS WL
BE CLOSE TO 20 DEGS ABV NRML. COLDER AIR WL BEGIN TO FILTER INTO
THE HIGHLANDS AS A CD FNT PUSHES INTO THE AREA. BUT THRU MID AFTN
E OF THE BLU RDG TEMPS WL BE IN THE U50S...AND E OF I-95 SHOULD
REACH THE LM60S.

THE NEXT CONCERN IS WINDS. STRONG PRES SURGE XPCTD TO MOVE INTO
THE HIGHLANDS THIS AFTN. WE BLV THAT WRLY WIND GUSTS OF 40-50 MPH
WL BE PSBL THERE AND IN DOWNSLOPING COUNTIES JUST TO THE E. WE ARE
ISSUING A WIND ADVSRY FOR THE AFTN/ERLY EVE FOR AREAS W OF I-81.
FURTHER E CAA WL KICK IN BY MID AFTN...AND WINDS SHOULD GUST 25-30
MPH.

AND W/ THE COLDER AIR WE'RE XPCTG UPSLOPE SNSH TO BEGIN ALONG THE
WRN SLOPES DURG MID AFTN.

&&

.SHORT TERM /TONIGHT/...
UPSLOPE WL CONT THRU THE EVE HRS...TAPERING OFF LATE TNGT. WE HV
2 INCHES IN WRN GRANT/MINERAL/HIGHLAND...JUST BLO ADVSRY LVL. NEXT
SHIFT CAN EVALUATE THIS FURTHER AND ISSUE AN ADVSRY IF NEEDED.

IT WL CONT TO BE BRZY OVRNGT...ALTHO THE STRONGEST WINDS SHOULD
BEGIN TO ABATE BTWN 9 PM-MDNGT. IT'S RARE THAT I MENTION DWPTS IN
A DSCN...BUT THESE ARE IN THE M40-L50S ATTM..AND WL BE ABT 30 DEGS
DRIER 24 HRS HENCE.

LOS WL BE IN LM20S OVR MUCH OF THE AREA..A30 IN THE CITES...HIGH
SINGLE DIGITS IN THE HIGHLANDS. IN ADTN HIGHLANDS WL BE APRCHG
WIND CHILL ADVSRY CRITERIA LATE TNGT. LATER SHIFTS CAN CONTEMPLATE
THIS.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
ON MONDAY...HIGH PRESSURE BUILDS SOUTH OF THE REGION...BRINGING NEAR
NORMAL TEMPS TO THE CWA.

THE 00Z GEFS BRINGS A STRONG COLD FRONT ACROSS THE CWA LATE
TUESDAY AFTERNOON ALONG WITH A A STRONG H5 VORT MAX. THIS SHOULD
PROVIDE SCATTERED SNOW SHOWERS/SQUALLS ACROSS THE
REGION...PRIMARILY WEST OF INTERSTATE 95...BUT CAN'T RULE OUT EAST
OF I-95. BOTH THE OOZ GEFS AND THE 00Z ECMWF SHOW QPF ASSOCIATED
WITH THE FROPA...DIMINISHING AS YOU GET CLOSER TO THE CHESAPEAKE.
SNOWFALL IN THE UPSLOPE REGIONS MAY REACH CLOSE TO ADVISORY LEVELS
ON TUESDAY.

BEHIND THE COLD FRONT WILL BE STRONG CAA WITH H85 TEMPS BY WED 12Z OF
-15C TO -18C PER THE 00Z GEFS.  THIS WILL PRODUCE TEMPS ABOUT 10F
BELOW CLIMO FOR WEDNESDAY AND WEDNESDAY NIGHT.  HIGH PRESSURE OVER
THE TENNESSEE VALLEY WILL BUILD INTO THE CAROLINAS THURSDAY...AND
TEMPERATURES WILL ONCE AGAIN REBOUND TO CLIMO THURSDAY AND ABOVE
CLIMO FRIDAY.

QUITE A DISPARITY BETWEEN MODELS FOR SATURDAY AS THE 00Z GEFS SHOWS
LOW PRESSURE OVER THE SOUTHEAST UNITED STATES KEEPING OUR CWA DRY
ON SATURDAY...AS OPPOSED TO THE 00Z DETERMINISTIC ECMWF WHICH HAS
TWO LOWS...ONE OVER THE OHIO VALLEY AND THE OTHER OFF CAPE
HATTERAS THAT PRODUCES QPF OVER THE AREA SATURDAY. THE
PRECIPITATION PRODUCING RUN OF THE 00Z ECMWF HAS MARGINAL H85
TEMPS OF AROUND 0C SO WINTER PTYPE ISSUES WOULD ABOUND SHOULD THIS
SOLUTION PAN OUT.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
LO LVL WIND SHEAR CAN BE SEEN ON LWX 88D. WINDS 140/40KT AT FL
020.

IFR CONDS XPCTD FOR THE RMNG OVRNGT HRS...THEN SOME IMPRVMNT AFTR
SUNRISE AS THE MAIN AREA OF RAFL PUSHES N OF THE M-D LN. MRNG
STILL WL SEE CIGS IN MVFR LVL. WINDS XPCTD TO PICK UP THIS
AFTN...BCMG WRLY. LATE AFTN/ERLY EVE ALL MAJOR AIRPORTS SHOULD
SEE GUSTS OF 25-30 KTS W/ LO LV MECHANICAL TURB. AFTN WL SEE
SKIES RETURN TO VFR...BUT STILL BKN035.

THIS EVE SKIES SHOULD CLR FURTHER AND WINDS BEGIN TO DIMINISH.

IN THE EXTENDED...SHOULD CONTINUE IN VFR CONDITIONS ALL TERMINALS
BUT WITH GUSTY NW WINDS ON TUESDAY BEHIND COLD FRONT.

&&

.MARINE...
SCA IN EFFECT FOR TDA AND TNGT. WIND GUSTS WL BE APRCHG GALE LVL
ON PARTS OF THE MD SXN OF THE BAY FOR THE LATE AFTN-MID EVE. LATER
SHIFTS CAN EVALUATE THE NEED FOR A GALE WRNG.

SCA WILL CONTINUE INTO MONDAY BUT WINDS WILL DIMINISH BELOW SCA
LATE MONDAY AFTERNOON. SCA MAY BE REQUIRED BOTH TUE AND WED DURING
THE DAYLIGHT HOURS.

&&

.TIDES/COASTAL FLOODING...
CSTL FLD ADVSRY IN EFFECT FOR ANNA AND SOLOMONS ISLAND. SLMNS
JUST PASSED HIGH TIDE...AND JUST REACHED MINOR FLD STAGE. THEY
SHOULD REACH IT AGN W/ THE NEXT HIGH TIDE CYCLE...WHICH WL PEAK AT
2:23 PM. ANNA IS JUST ABT TO REACH THEIR PEAK FOR CYCLE...WHICH IS
THE LWR OF THE TWO. NEXT CYCLE WL SEE A HIGHER PEAK AT 5:46 PM.
WINDS WL BEGIN TO SHIFT ARND THAT TIME...BUT WATER WL PRBLY NOT HV
RESPONDED. WL LV ADVSRY UP THERE. ELSEWHERE WATER LVLS ARE XPCTD
TO RMN BLO ADVSRY LVLS.

&&

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS
     EVENING FOR MDZ501-502.
     COASTAL FLOOD ADVISORY UNTIL 7 PM EST THIS EVENING FOR MDZ014.
     COASTAL FLOOD ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     MDZ017.
VA...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS
     EVENING FOR VAZ503-504.
WV...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS
     EVENING FOR WVZ050-055-501>506.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ530>543.

&&

PRODUCTS...WOODY!/LEE
Hazardous weather outlook, Jan 10, 6:00 AM EST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
600 AM EST SUN JAN 10 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-110000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
600 AM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-110000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
600 AM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF EASTERN WEST
VIRGINIA AS WELL AS ALLEGANY COUNTY MARYLAND THIS AFTERNOON AND
EVENING.

ACCUMULATING SNOW IS LIKELY WEST OF THE ALLEGHENY FRONT LATE THIS
AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 10:33 PM ESTCoastal Flood AdvisoryLWXArlington, City of Alexandria, City of Falls Church25 hr
Jan 10, 3:29 AM ESTWind AdvisoryLWXClarke, Fauquier, Frederick, Greene, Highland, Loudoun and 8 more15 hr
Jan 10, 9:59 AM ESTSmall Craft AdvisoryLWX33 hr
Jan 10, 5:12 PM ESTCoastal Flood AdvisoryLWXArlington, City of Alexandria, City of Falls Church5 hr
Jan 10, 2:09 PM ESTCoastal Flood WarningLWXAnne Arundel8 hr

Nearby

Gale Warnings in Virginia, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.